# SDR CALA2017021700371

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 86,692 hours, 14,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 15823
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR: EXIT SIGN FOUND DIM.  THE BATTERY PACK & CHARGER WERE REPLACED.  OPS TESTED NORMAL IAW AMM 33-51-06.
